# SDR 2007UALA00873

- Difficulty date: March 23, 2007
- Submitted: April 3, 2007
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 20,887 hours, 8,270 cycles
- Engine: Iae V2522A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON APPROACH ELECTRICAL ODOR.  GALLEY CABIN OFF, VIDEO PLAYER OFF.  ODOR DISSIPATED.   [SUP 06-01-07]  INSPECTED FORWARD AND AFT EE COMPARTMENTS AND FORWARD GALLEY WITH NO DEFECTS NOTED. RAN BOTH AC PACKS WITH NO NOTICABLE ODOR DETECTED.
